Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Special $ \alpha$-limit points for maps of the interval


Author: Michael W. Hero
Journal: Proc. Amer. Math. Soc. 116 (1992), 1015-1022
MSC: Primary 58F08; Secondary 54A20
DOI: https://doi.org/10.1090/S0002-9939-1992-1100653-4
MathSciNet review: 1100653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of a special $ \alpha $-limit point is defined. For maps of the interval, it is shown that a point is a special $ \alpha $-limit point if and only if it is an element of the attracting center.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F08, 54A20

Retrieve articles in all journals with MSC: 58F08, 54A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1100653-4
Article copyright: © Copyright 1992 American Mathematical Society